Arkiv för Matematik

  • Ark. Mat.
  • Volume 48, Number 2 (2010), 395-403.

On the completeness of certain kernel-defined semi-inner product spaces

Reinhard Wolf

Full-text: Open access

Abstract

Let X be a compact Hausdorff space. A kernel function on X×X, enjoying additional properties, naturally defines a semi-inner product structure on certain subspaces of all finite signed Borel measures on X. This paper discusses the question of completeness of such spaces.

Article information

Source
Ark. Mat., Volume 48, Number 2 (2010), 395-403.

Dates
Received: 29 January 2009
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907116

Digital Object Identifier
doi:10.1007/s11512-009-0113-5

Mathematical Reviews number (MathSciNet)
MR2672617

Zentralblatt MATH identifier
1208.46023

Rights
2009 © Institut Mittag-Leffler

Citation

Wolf, Reinhard. On the completeness of certain kernel-defined semi-inner product spaces. Ark. Mat. 48 (2010), no. 2, 395--403. doi:10.1007/s11512-009-0113-5. https://projecteuclid.org/euclid.afm/1485907116


Export citation

References

  • Danzer, L. and Grünbaum, B., Über zwei Probleme bezüglich konvexer Körper von P. Erdős und von V. L. Klee, Math. Z. 79 (1962), 95–99.
  • Hjorth, P., Lisonĕk, P., Markvorsen, S. and Thomassen, C., Finite metric spaces of strictly negative type, Linear Algebra Appl. 270 (1998), 255–273.
  • Landkof, N. S., Foundations of Modern Potential Theory, Nauka, Moscow, 1966 (Russian). English Transl.: Springer, Berlin–Heidelberg, 1972.
  • Nickolas, P. and Wolf, R., Distance geometry in quasihypermetric spaces. I, Bull. Aust. Math. Soc. 80 (2009), 1–25.
  • Nickolas, P. and Wolf, R., Finite quasihypermetric spaces, Acta Math. Hungar. 124 (2009), 243–262.
  • Nickolas, P. and Wolf, R., Distance geometry in quasihypermetric spaces. II, to appear in Math. Nachr.
  • Nickolas, P. and Wolf, R., Distance geometry in quasihypermetric spaces. III, to appear in Math. Nachr.
  • Schoenberg, I. J. Metric spaces and positive definite functions, Trans. Amer. Math. Soc. 44 (1938), 522–536.